# SDR A6WA201643450

- Difficulty date: January 10, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 31,099 hours, 30,041 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 310 HAS CORROSION ON BOTH THE FWD & AFT SIDES, BETWEEN STRINGER 23R - 21R, REPLACED.
